Hello and welcome to Lybrate. Having musle pain in a single muscle after taking olanzapine is due to myoclonus, which is a condition in which single muscle starts contracting and sometime itvmay be painful. Get urself evaluated by an expert Psychiatrist. There are many other safer antipsychotics option available and proper evaluation of your syptomatology and other factors suitable other medication may be choosen. Thanks and hope it will be helpful for you.
Oleanz is ok, but lonazep in such high dose for years together is not advisable as it is a benzodiazepine and may carry unwanted side effects. Discuss with your psychiatrist and take sedative, non addictive medications and for constipation there are also non addictive ways to overcome, which your psychiatrist will tell.
MBBS Bachelor of Medicine and Bachelor of Surgery, MRCPsych, MSc Psychiatry
The medications olanzapine and Clonazepam are prescribed in low doses if there is a renal impairment under the supervision of a psychiatrist and only when the benefits of taking the medications outweigh the risks. If you have anxiety and depression issues you could review how bad the symptoms are and start cognitive behaviour therapy which does not involve medications. If that helps you and your symptoms reduce then medications can be reduced and stopped by the psychiatrist.
Doctorate in Clinical Psychology, Mphil in Medical Psychology, PG Dip Edu Counselling , Certificate in Nutrition & Mental health, Consultant Clinical Psychologist , EMDR Part I&2
there are several studies now on nutrional suppliments on brain and how neuro transmitters are being produced or balanced.
Particularly omega3, folic acid, minerals like zinc, magnesium etc
but a correct diagnosis is primary.
Acute management of your problem may need medication also.
Also avail psychologists evaluation and counselling.
single medicine is good. oleanz is a good medicine but has chances of producing weight gain, metabolic changes and sedation. If they are not there, it is wise to continue the same. If so, alternates are there. main thing is symptom control with least or no side effects. All the best.
You can talk to your doctor and have clarity. On your part, you can make up your mind to lead a healthy lifestyle. A healthy diet (more of natural food along with fruits and vegetables everday) and exercising every day will make you fit and energetic and also improve your overall well-being. Learn Yoga and pranayam which can bring harmony, and rejuvenate your body and mind. You can also add Homeopathy later as it is safe and gentle. You can contact me for further details.
L L. B..,, M.Sc psychy,, N L P, P.G.D.G.C, M.S psychotherapy,, M.A child care, M A, clinical psy, M.A,social psychiatry,, M.Phil., psychology., Ph.D .,psychology
It is not good continue medicine. It leads side effects. Better to come out from medicine. For depression psychological counselling will helps very much. I think you never attend for counselling. Strong counselling sessions are required. Use the medicine whenever you feel normal then leave it. It is best as soon as possible you should come out from the medicine. Years together you use your mind addicted to medicine. Suppose in future you cannot sleep properly without medicine. It is always better to come out from the medicine. Better to come out from yourself. Share the internal feelings and depressive thoughts to your close friends and family members. Better to change yourself. Control your depressive thoughts. If not possible yourself take the help of psychologist. Do not depend on medicine. Must and should conditions only we go to medicine. Better to come out yourself from this stage. It is always best. Ok best of luck.